# SDR DALA2024110510673

- Difficulty date: November 2, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31978
- Aircraft time: 25,785 hours, 9,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3868, DURING SVC FOUND EMERGENCY ESCAPE PATHWAY LIGHTS AT SEATS 28-32DEF INOP. CORRECTIVE ACTION: REPLACED M2627 BATTERY PACK PER B737 33-51-06. ESCAPE PATHWAY LIGHTS OPERATE NORMAL. (LP 5991812)
